MAUDE Adverse Event Report: REFURB, SITE-RITE 8; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

REFURB, SITE-RITE 8; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Catalog Number 9770501R
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description
Per biomed, battery light is flashing when plugged in.Status of battery indicates either 8 or 73% whether plugged or unplugged.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of battery health was confirmed.The site rite 8 was visually inspected upon receipt and was found to be in good physical condition.The reported issue is confirmed; the battery cycle count is at 209 and also showing the battery health has degraded message.Initially powering the unit on had the battery icon showing red which is the switch on the back has been turned off to preserve the battery.When scanner is powered off and charging, the battery icon will flash green stating it is charging the battery.The root cause of the reported issue is an internal li-ion battery failure.A history review of serial number (b)(6) showed no other similar product complaint(s) from this serial number.
 
Event or Problem Description

Brand Name
REFURB, SITE-RITE 8
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
MDR Report Key10431234
Report Number3006260740-2020-02957
Device Sequence Number19567997
Product Code IYO
UDI-Device Identifier10801741104135
UDI-Public(01)10801741104135
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K152554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9770501R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2020
Event Location Hospital
Initial Date Received by Manufacturer 07/27/2020
Supplement Date Received by Manufacturer11/15/2020
Initial Report FDA Received Date08/20/2020
Supplement Report FDA Received Date11/30/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1